# SDR DALA1121839878

- Difficulty date: March 22, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX CABIN FLOOR PNL 63 FWD END HAS CORROSION AT FASTENER HOLE BS 598.  REMOVED CABIN FL/PNL IAW DC-9 SRM 51-30-01.  REMOVED CORROSION AND FOUND MATERIAL TO BE OUT OF LIMITS IAW DC-9 SRM 53-01 FIG 1 SH 3.  REMOVED DAMAGE 1.125"X 1".  FABRICATED AND INSTALLED DOUBLER AND FILLER FROM .020  7075T6.  HFEC ISP PER NDT SPM 06-10-01.  VERIFIED DAMAGE REMOVED PANEL RE-INSTALLED ON CARD 0590-4020-8M.
